# SDR PCA0300832

- Difficulty date: April 11, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CHORD LWR SURFACE AT BS 2240 LBL 40 CORROSION.  REPAIRED PER SRM 53-10 FIG 12.
